# SDR HALA2010031100100

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,595 hours, 5,386 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON TAXI IN APU AUTOSHUT DOWN SUCCESSFULLY RESTARTED.  CHECKED OIL QTY FOUND FULL, PERFORMED APU BIT CK ON ECU PER FIM 49-11-00-1 FIG 103.  FOUND NO PREVIOUS FAULTS OR CURRENT FAULTS AND MINI FLAGS CK OK.  STARTED APU SEVERAL TIMES, NO FAULTS.  OK TO CONTINUE.
